# SDR SWAA2025072287065

- Difficulty date: July 1, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED.  CRACKED AFT CARGO BAY FWD CORNER SCUFF PLATE IS REPAIRED IAW SRM 53-60-15-2R-1.
